# SDR AALA201903099009

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 55,068 hours, 15,750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT 3E AFT EMERGENCY LIGHT INOPERATIVE.  SECURED A LOOSE CONNECTOR UNDER THE SEAT, OPS CHECKED OK IAW AMM 33-51-00.
